# SDR ARWA20020315

- Difficulty date: March 27, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,599 hours, 23,667 cycles
- Engine: Pwa JT3D3B
- Engine time: 53,280 hours, 24,982 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Clutch
- Part number: 688228
- Condition: Failed
- Location: Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE FLUCTUATING OIL PRESSURE GAUGE AND LIGHT AND OIL QTY READING ZERO, NOTE OIL TEMP READING NORMAL 75 DEG.  REMOVED AND REPLACED ENGINE.  FUNCTIONAL TEST COMPLETED AND FOUND SATISFACTORY.  ACFT RETURNED TO SERVICE.  ENGINE SENT TO REPAIR FACILITY FOR TEARDOWN & INSPECTION.  INSPECTIONS RESULTS, UPON QEC REMOVAL IT WAS DETERMINED THAT A FAILURE OF THE CSD DISCONNECT CLUTCH ASSEMBLY WAS THE CAUSE FOR THE COMPLETE OIL LOSS.
